Also distrust in people, paranoid, seeing, hearing, believing thinges that are not there.
I was put on Stribild several months ago and I have felt horrible ever since. I was on a combination before that Sustiva. Epivir. Viread that I was doing well on and I liked it but one of the drugs in this combination was not doing well with my pain medication. I have talked with another person who had been on Stribild and she was young while I am 60 she said it made her feel awful and was switched to Tamavir and she is doing fine now. I was diagnosed in 1989 and while we have came a long way since AZT and DDI the side effects of HIV meds are very hard to deal with. I hope you find something that works for you if you do stay on it, take it every day and you should be OK stay safe
- Stribild Information for Consumers
- Stribild Information for Healthcare Professionals (includes dosage details)
- Side Effects of Stribild (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 May 2013 • 1 answer
Posted 22 May 2014 • 1 answer
Posted 26 May 2014 • 1 answer
Posted 22 Oct 2014 • 9 answers
Posted 11 Jan 2015 • 2 answers